RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2013, Volume 54, Number 6, Pages 1216–1236 (Mi smj2489)  

This article is cited in 1 scientific paper (total in 1 paper)

On a random walk model on sets with self-similar structure

N. S. Arkashovab, V. A. Selezneva

a Novosibirsk State Technical University, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: We construct a random walk model on sets with self-similar structure parametrized by a real line. The model in particular explains the arising nonlinearity with respect to the mean square time in the so-called anomalous transports.

Keywords: self-similar sets, random walk, anomalous transport, diffusion, Hausdorff measure, Hausdorff dimension.

Full text: PDF file (397 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2013, 54:6, 968–983

Bibliographic databases:

UDC: 519.216.22+517.54
Received: 13.12.2012

Citation: N. S. Arkashov, V. A. Seleznev, “On a random walk model on sets with self-similar structure”, Sibirsk. Mat. Zh., 54:6 (2013), 1216–1236; Siberian Math. J., 54:6 (2013), 968–983

Citation in format AMSBIB
\Bibitem{ArkSel13}
\by N.~S.~Arkashov, V.~A.~Seleznev
\paper On a~random walk model on sets with self-similar structure
\jour Sibirsk. Mat. Zh.
\yr 2013
\vol 54
\issue 6
\pages 1216--1236
\mathnet{http://mi.mathnet.ru/smj2489}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184088}
\transl
\jour Siberian Math. J.
\yr 2013
\vol 54
\issue 6
\pages 968--983
\crossref{https://doi.org/10.1134/S0037446613060025}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000329110700002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891284937}


Linking options:
  • http://mi.mathnet.ru/eng/smj2489
  • http://mi.mathnet.ru/eng/smj/v54/i6/p1216

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Arkashov, V. A. Seleznev, “On one model of sub- and superdiffusion on topological spaces with a self-similar structure”, Theory Probab. Appl., 60:2 (2016), 173–186  mathnet  crossref  crossref  isi  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:374
    Full text:75
    References:49
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020